# SDR 2007UALA04323

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 38,538 hours, 13,525 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Door 2r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE BOTTLE PRESSURE LOW.    SERVICED DOOR ACCUMULATOR AS NEEDED.  NO REPEATS SINCE ORIGINAL.
